Implantation or irregular bleeding

(2 Posts)
charlottenickola Tue 16-Jul-13 22:23:30

Hey, sorry in advance i know this is not a great topic. I was just wondering if anyone could shed some light regarding implantation bleeding.

I'll give you some background information as it may help. I have been experiencing irregular periods since the birth of my first child 2 and a half years ago. Although there is little pattern in the when to expect the periods for example Feb 9th - Apr 8th 58 days, Apr 8th - May 22nd 44 days, May 22nd - June 23rd 32 days (start dates of previous periods). They are always 5 days long, the first 2 days are heavy with a lot of pain before and throughout and the last 3 are light with minimal pain.
That was until this month when I started my period on Sunday which would have been a gap of just 21 days between periods with no pain or cramping before hand just severe headaches and a general unwell feeling, the period it self is very very light and virtually no blood at all in the first 24hrs, it didn't look exactly like a period either and hasn't been a great deal of blood since.

I have been taking the Northistorine contraceptive pill for 8 months or so now, although we went on holiday last month and due to travelling and time differences I was not always exact when it came to taking my pill. That combined with the irregularity of my periods I don't know for sure if it is a period or implantation bleeding.

I have no early pregnancy symptoms and wouldn't expect any as I didn't the first time around, If it is implantation its too early to test.

I am eager to know if anyone has experienced something similar to this as I am on a long term antibiotic that can be harmful to a developing fetus so i need to know weather or not to stop taking it and i cant be seen by my doctor for another week.

Thank you for taking the time to read this.

MolotovCocktail Wed 17-Jul-13 11:37:36

It might be implantation bleeding or it could be withdrawal bleeding from your contraceptive pill.

Implantation bleeding usually occurs 3-7 days after 'successful' intercourse. I'm unsure as to when you could expect a withdrawal bleed, but I know it's possible.

If I were you, is make an urgent plea to see the Dr as if you are pg, you need to know via a blood test. Failing seeing your GP, can you request a blood test at a local walk-in centre?

Good luck x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now